# SDR HEER20150714422

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 17,619 hours
- Engine: Allsn 250C47B
- Engine time: 12,830 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140166
- Condition: Spalled
- Location: Engine
- Part time: 800 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 6-30-15 DUE TO METAL IN OIL.  FOUND SPALLING AT OUTER RACE SPLIT & WORN POCKET AT SEPARATOR ON NR 5 BEARING.  INSTALLED NEW NR 5 BEARING.  PART WILL BE RETURNED FOR FURTHER EVALUATION.
